MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MC VERTEBRA L04; SURGICAL INSTRUMENT FOR SPINE

MEDACTA INTERNATIONAL SA MYSPINE MC VERTEBRA L04; SURGICAL INSTRUMENT FOR SPINE
Catalog Number 7.0704
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 00683s: (b)(4) items manufactured and released 11 may 2018.Expiration date: 2018-10-17 no anomalies found related to the issue.Other devices involved all of the same lot: reference 7.0705 (k173472) myspine mc vertebra l05; reference 7.0724 (k173472) myspine mc drill based guide l04; reference 7.0425 (k173472) myspine mc drill based guide l05.Clinical evaluation performed by medical affairs (b)(4) on 06 july 2018: l4-l5 cbt stabilization was performed using patient specific guides.The final position of the screws is not satisfactory, and different from planning.With the elements at hand, no further conclusion can be drawn.We are unable to identify a clinical cause for the event.Investigation performed by patient match department on 06 june 2018; our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.On 06 july 2018 they performed a further investigation and as a result they reported: the final trajectories of the screws implanted don't reflect the planned one.The planning was modified and validated by the surgeon as said in the previous analysis.The entry points are conform to the protocol and are positioned in a flat zone.
 
Event or Problem Description
The surgery was performed on (b)(6) with myspine mc guide.When the surgeon checked the ct image on (b)(6), he noticed that the pedicle screws were inserted in a different place in comparison with the planning.One of the pedicle screw protrudes laterally and the other one medially.

Brand Name
MYSPINE MC VERTEBRA L04
Common Device Name
SURGICAL INSTRUMENT FOR SPINE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7666246
Report Number3005180920-2018-00486
Device Sequence Number1409852
Product Code PQC
UDI-Device Identifier07630040717298
UDI-Public07630040717298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2018
Device Catalogue Number7.0704
Device Lot Number00683S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR